Skip navigation
BelSU DSpace logo

Please use this identifier to cite or link to this item:
Title: Linear conjugation problems
Authors: Tran Quang Vuong
Keywords: mathematics
mathematical analysis
linear conjugation problems
the goursat formula
Cauchy singular integral
functions of canonic matrices
singular integral equations
Issue Date: 2020
Citation: Tran Quang Vuong. Linear conjugation problems / Tran Quang Vuong // Прикладная математика & Физика. - 2020. - Т.52, №2.-С. 55-61. - Doi: 10.18413/2687-0959-2020-52-2-55-61.
Abstract: We investigate the linear conjugation problem for polyanalytic functions using function theory and Cauchy-type integrals. We explicitly construct a canonical matrix-function by using the recurrence procedure and use it to study the linear conjugation problem. We found a solutions of the linear conjugation problem and given a formula for its index by using Cauchy type integrals. We got a representation of the solution of the linear conjugation problem through the canonical matrix-function, which is constructed explicitly
Appears in Collections:Т. 52, № 2

Files in This Item:
File Description SizeFormat 
Vyong_Linear.pdf187.79 kBAdobe PDFView/Open
Show full item record

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.